I have no thyroid gland. Removed 14 years ago due to papilliary cancer. Have had many problems with Levo over the years (probably on too high a dosage). I have been on 125's for years (reduced from 150mcg) howeve now my endo is worried it is too high (new research I understand), has reduced it to 5 x 100 and 2 x 125. I feel very tired on this dosage. I am not due to see her again until 2016. She also asked me to gradually reduce until I am taking only 100mcg daily. If I were to ask GP for some T3 - would it mean I would be able to take less Levo and would there be an advantage in this. Is T3 less likely to cause problems than Levo if the dosage is correct. On Levo I have had tremors, bone loss, vertigo and hip replacement. I understand why my endo wishes me to take less T4 , but I am confused as to whether taking less and some T3 will balance things out long term.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.